# SDR R61A201507020430

- Difficulty date: July 2, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 28,634 hours, 21,319 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LEFT HORIZONTAL STABILIZER L/E,  RIB 4 IS CRACKED AT RIVET FLANGE.  MAINTENANCE CUTOUT DAMAGE ARE IAW ETD 2015-170-062705 FABRICATED REPAIR AND FILLER DOUBLER IAW ETD 2015-170-062705.  PERFORMED HFEC ON FABRICATED PARTS, NO CRACK NOTED IAW 51-00-00-918-803A.  TREATED AND PRIMED IAW ETD 2015-170-062705. TOP COATED FASTENERS IAW SRM 51-23-05, 51-23-06.
